# SDR SWIA972311

- Difficulty date: January 25, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N251YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120251
- Aircraft time: 18,500 hours, 26,075 cycles
- Engine: Pwa PW118B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SELECTING GEAR UP NOSE INDICATION WAS A GREEN, B RED.  WHEN CYCLING TO GEAR DOWN INDICATION - LEFT: A & B RED, NOSE: B RED, A GREEN, RIGHT; A&B RED.  AFTER 5 MINUTES GEAR DROPPED BY ITSELF AND 6 GREEN LIGHTS.  REPLACED DOWNLOCK PROX SENSOR FOR A-SYSTEM ON THE NOSE GEAR.  PERFORMED GEAR SWING.  OPS CHECKS GOOD.
